# SDR AALA20090626TUL04

- Difficulty date: March 26, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 55,485 hours, 29,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CRACKED UNDER NUMBER 4 SEAT TRACK STATION 905.  REMOVED AND REPLACED FLOORBOARD SUPPORT PER SRM 51-01-06.
